# SDR ASAA2019032828810

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 13,553 hours, 4,501 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED. QRH PROCEDURE DID NOT RESTORE OPS. GROUNDED - YES. PERFORMED FIM 34-61 TASK 836. NORMAL OPS RESTORED.
